# SDR FDEA201312132979

- Difficulty date: December 13, 2013
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 350 FLOORBEAM UPPER TEE CORRODED.   REPAIRED FLOORBEAM IAW SRM 53-00-51, REPAIR 10, DET. III,   REPAIR CLASSIFIED AS CAT. "A" MAJOR REPAIR.
